# SDR DALA2019120307020

- Difficulty date: November 29, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,779 hours, 23,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Missing
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 1379909) MISSING BAR LOCK ASSY ON FWD ATTACH FITTING GIRT BAR ON L4 DOOR. CORRECTIVE ACTION: SERVICEABLE BAR LOCK ASSY INSTALLED UNDER AMDS 2040-0057-4L STEP 12.
